Skip to main content

On the stability for implicit uncertain fractional integral equations with fuzzy concept

Authors: 

N. V. Hoa

Source title: 
Iranian Journal of Fuzzy Systems, 18(1): 185-201, 2021 (ISI)
Academic year of acceptance: 
2020-2021
Abstract: 

This paper aims to establish the existence and uniqueness results for two kinds of implicit uncertain fractional integral equations with the fuzzy concept via the fixed point theorem and successive approximation method. Besides, we also present various Ulam-Hyers stability and Ulam-Hyers-Rassias stability results of two kinds of implicit fuzzy fractional integral equations. Finally, some examples are given to illustrate our main results.